# SDR QXEA200301570

- Difficulty date: December 18, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 4,940 hours, 3,786 cycles
- System (JASC): 2612 · Fire Detection
- Part: Screen
- Part number: 9847101505
- Condition: Torn
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CENTER CHIMNEY IN FORWARD CARGO BAY HAS TORN SCREEN.  REMOVED AND REPLACED CHIMNEY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
